The Rate of Asymptotic Convergence of Strong Detonations for a Model Problem

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)467-487
Journal / PublicationJapan Journal of Industrial and Applied Mathematics
Issue number3
Publication statusPublished - Oct 1999


We prove that the strong detonation travelling waves for a viscous combustion model are nonlinearly stable, that is, for a given perturbation of a travelling wave, the solution converges to a shifted travelling wave asymptotically as t →∞. The rate of convergence is obtained. This work is a continuation of a previous work by done T.P. Liu and the first author in [7].

Research Area(s)

  • Asymptotic stability, Combustion, Detonation wave, Travelling wave